# SDR SWAA2025060977432

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 22,036 hours, 11,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE HOOK AND LOOP STRIPS ON THE GIRT NEED TO BE REATTACHED TO THE HOOK AND LOOPSTRIPS ON THE BACKING PAN SHELF.  RESECURED FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE HOOK AND LOOP STRIPS PER AMM 25-66-01.
